Hello I’m new to this group but not to cancer. My story stared over 8 years ago at the age of 69. Diagnosed with a psa of 205 and a Gleason score of 9 with spread to lower back a rib and seminal gland. I was offered a place on the stampede trial. I accepted and was randomly selected for the Arbraterone and prednisolone leg, together with the standard zolodex then prostap injection. Apart from the usual of side effects I’ve done pretty well. However over the last year or I’m increasingly suffering from under skin bleeding on my arms, the slightest knock and a purple bleed mark appears. I’m guessing that’s due to long term affect of the pred. My question is does anyone else in the group suffer a similar thing. It’s not painful but a bit concerning about where it might lead to. Thanks for having me in the group.
Glad to have you in the group, personally not heard of anyone with this, what has your doctor or oncologist said about this ? Would be interested to read what they said.
Not mentioned it yet, bit concerned they might take me of trial. This is why I’m asking on here first.
Conceivably it's linked to the prednisolone, but it might be something else entirely. It certainly isn't a common side effect of pred.
The golden rule is that when you see blood where it shouldn't be, see a doctor. I think it's only fair to yourself and the trial that you get this investigated.
- - -
The priority is to live while you have the option.
Whatever cancer throws your way, we’re right there with you.
We’re here to provide physical, financial and emotional support.
© Macmillan Cancer Support 2020
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man (604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: 668265007